Show simple item record

dc.contributor.authorJacob, Birgit
dc.contributor.authorMorris, Kirsten A.
dc.contributor.authorZwart, Hans
dc.date.accessioned2020-06-22 21:19:56 (GMT)
dc.date.available2020-06-22 21:19:56 (GMT)
dc.date.issued2019-05
dc.identifier.urihttps://doi.org/10.1016/j.automatica.2019.02.010
dc.identifier.urihttp://hdl.handle.net/10012/16009
dc.descriptionThe final publication is available at Elsevier via https://doi.org/10.1016/j.automatica.2019.02.010. © 2019. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.description.abstractThe zero dynamics of infinite-dimensional systems can be difficult to characterize. The zero dynamics of boundary control systems are particularly problematic. In this paper the zero dynamics of port-Hamiltonian systems are studied. A complete characterization of the zero dynamics for port-Hamiltonian systems with invertible feedthrough as another port-Hamiltonian system on the same state space is given. It is shown that the zero dynamics for any port-Hamiltonian system with commensurate wave speeds are a well-posed system, and are also a port-Hamiltonian system. Examples include wave equations with uniform wave speed on a network. A constructive procedure for calculation of the zero dynamics that can be used for very large system order is provided.en
dc.language.isoenen
dc.publisherElsevieren
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPort-Hamiltonian systemen
dc.subjectdistributed parameter systemsen
dc.subjectboundary controlen
dc.subjectzero dynamicsen
dc.subjectnetworksen
dc.subjectcoupled-wave equationsen
dc.titleZero dynamics for networks of wavesen
dc.typeArticleen
dcterms.bibliographicCitationJacob, Birgit, Kirsten A. Morris, and Hans Zwart. “Zero Dynamics for Networks of Waves.” Automatica 103 (May 1, 2019): 310–21. https://doi.org/10.1016/j.automatica.2019.02.010.en
uws.contributor.affiliation1Faculty of Mathematicsen
uws.contributor.affiliation2Applied Mathematicsen
uws.typeOfResourceTexten
uws.peerReviewStatusRevieweden
uws.scholarLevelFacultyen


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

UWSpace

University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages